# SDR CALA2023041001071

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737-8
- Aircraft serial: 28956
- Aircraft time: 68,697 hours, 25,832 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGTHS INOP AT OVERHEAD BIN 1AB, L1 ENTRY DOOR INTERIO R AND EXTERIOR LIGHTS. REF BY AIRBORNE/PEMCO 13723.0022. REMOVED AND REPLAED EMERGENCY LIGHT BATTERY  PACK AT POSITION M1675 IAW B737 AMM 33-51-06-960-801. OPERATIONAL TEST CHECKS GOO D. COMPLETED BY V930201, INSP BY Q809, ENTERED BY V928371.
